# SDR ASAA0480621

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, AFT CARGO DOOR FORWARD AND AFT LATCH CUTOUTS ARE BENT AND CRACKED.  RECONTOURED ARE STOP DRILLED CRACKS.  INSTALLED REPAIR ANGLES.  (M)
